Publications, prépublications et autres documents


English version Page en français Homepage

Autre format de présentation : liste.

Catégorie Journal/Université Titre Co-auteurs Pages Fichiers Taille
Exposé de fin de 1ère année à l'ENS.   Le spectre d'une variété riemannienne Laurent Berger 11 Postscript zippé 82 KO
Mémoire de DEA   Petites copies de l'ensemble de Mandelbrot dans les éléphants   31 Postscript zippé
Postscript zippé
1290 KO
120 KO
Article Revue des Mathématiques de l'enseignement Supérieur, Avril 1999 Fractions rationnelles associatives et corps quadratiques   18 Postscript zippé 143 KO
Prépublication Orsay, n° 99-77, 1999 Estimates on the speed of explosion of the parabolic fixed points of quadratic polynomials and applications   24 Postscript zippé 388 KO
Thèse, Orsay, décembre 2001 Orsay, décembre 2001 Recherche d'ensembles de Julia de mesure de Lebesgue positive   227 Postscript zippé
PDF
Postscript zippé
3663 KO
4287 KO
492 KO
"   Errata   1 Postscript 134 KO
Addendum à la thèse arXiv math.DS/0306375 Cage de Faraday   13 Postscript zippé 88 KO
Prépublication Toulouse III, n°242, mai 2002 Quadratic Siegel disks with smooth boundaries Xavier Buff 26 Postscript gzippé 370 KO
Article Acta Mathematica, 2004, [Vol. 193, pp 1-30] Siegel disks with smooth boundaries Artur Avila
Xavier Buff
25 Postscript 380 KO
Note aux CRAS Comptes Rendus Mathématiques, 2002, [n°334/12, pp. 1107-1112] Sur la vitesse d'explosion des points fixes paraboliques dans la famille quadratique   6 Postscript zippé 68 KO
Prépublication Toulouse III, n°267, mai 2003 (arXiv math.DS/0305080) On the size of quadratic Siegel disks. Part I Xavier Buff 20 Postscript zippé 225 KO
Article Inventiones Mathematicae, april 2004, [Vol. 156/1, pp. 1-24]. Upper bound for the size of quadratic Siegel disks Xavier Buff 20 Postscript gzippé 121 KO
Article Conformal Geometry & Dynamics, 2006 [Vol 10, pp. 227-256] Ghys-like models for Lavaurs and simple entire maps   32 Postscript zippé 660 KO
Pré-article arXiv math.DS/0309067 Quadratic Siegel disks with rough boundaries Xavier Buff 9 Postscript zippé 162 KO
Article Proceedings of the AMS, 2007 [Vol 135, pp. 1073-1080] How regular can the boundary of a quadratic Siegel disk be? Xavier Buff 6 Postscript zippé 142 KO
Article Annals of Mathematics, 2006 [Vol 164/1, pp. 265-312] The Brjuno Function Continuously Estimates the Size of Siegel Disks Xavier Buff 32 Postscript gzippé 429 KO
Note aux CRAS Comptes Rendus Mathématiques, 2004, [n°338/4, pp. 301-304] Une nouvelle preuve d'un théorème de Yoccoz   4    
In Proceedings Dynamics on the Riemann Sphere (a Bodil Branner Festschrift), EMS, 2006 Parabolic explosion and the size of Siegel disks in the quadratic family   6 Postscript zippé
Postscript zippé
214 KO
127 KO
Pré-article arXiv math.DS/0409384 The measure of quadratic Julia-Lavaurs sets with a bounded type virtual Siegel disk is zero   13 PDF gzippé 207 KO
Pré-article arXiv math.DS/0410003 Ghys-like models providing trick for a class of simple maps   32 Postscript zippé 592 KO
Pré-article arXiv math.DS/0507250 Semi-continuity of Siegel disks under parabolic implosion   9 PDF gzippé 254 KO
Note aux CRAS Comptes Rendus Mathématiques, 2005, [n°341/11, pp. 669-674] Ensembles de Julia quadratiques de mesure de Lebesgue strictement positive Xavier Buff 6    
Pré-article arXiv math.DS/0604470 A new proof of a conjecture of Yoccoz, Remarks, New results Xavier Buff 10    
Pré-article arXiv math.DS/0605514 Quadratic Julia Sets with Positive Area Xavier Buff 23    
Pré-article arXiv:0812.1239 The solar Julia sets of basic quadratic Cremer polynomials Xavier Buff
Alexander Blokh
Lex Oversteegen
     
Article Ergodic Theory and Dynamical Systems, 2010, [volume 30, issue 01, pp. 51-65] The solar Julia sets of basic quadratic Cremer polynomials Xavier Buff
Alexander Blokh
Lex Oversteegen
     
Mémoire d'habiliation à diriger des recherches   Sur l'implosion parabolique, la taille des disques de Siegel & une conjecture de Marmi, Moussa et Yoccoz   130 PDF 1438 KO
Pré-article arXiv:0811.2601 Beltrami forms, affine surfaces and the Schwarz-Christoffel formula: a worked out example of straightening   32    
Article Annals of Mathematics, 2012, [Volume 176, issue 2, pp. 673-746] Quadratic Julia sets with positive area Xavier Buff      
In book Book: "Complex Dynamics, Families and Friends" 2009 [Editor: Dierk Schleicher, Publisher: AK Peters] The hunt for Julia sets with positive measure        
Article Mathematische Annalen, 2011 [Volume 349, Issue 3, pp. 529-542] Relatively compact Siegel disks with non-locally connected boundaries        
Review SMF, 200? [Volume ?] The Mandelbrot Set, Theme and Variations        
Review Foundations of Computational Mathematics: Volume 12, Issue 1 (2012), Page 123-137 Braverman and Yampolsky: Computability of Julia Sets        
Annales de l'institut Fourier, 2011 [61 no. 1, pp. 319-350, doi: 10.5802/aif.2603] A new proof of a conjecture of Yoccoz Xavier Buff 32    
Pré-article arXiv:0906.1048 Relatively compact Siegel disks with non-locally connected boundaries   11    
Pré-article arXiv:1111.4629 Herman's condition and Siegel disks of polynomials Pascale Roesch 17    
Pré-article arXiv:1202.4188 Tan Lei and Shishikura's example of non-mateable degree 3 polynomials without a Levy cycle   35    
Pré-article arXiv:1210.5384 A Proof of the Marmi-Moussa-Yoccoz conjecture for rotation numbers of high type Davoud Cheraghi 42    
Pré-article arXiv:1311.7520 (math.CV) Proof of a convergence of affine Riemann surfaces to a richer one   20    
Annales de la Faculté des Sciences de Toulouse, Mathématiques 2012 [Série 6, Vol. 21, no. 5, pp. 935-980] Tan Lei and Shishikura's example of non-mateable degree 3 polynomials without a Levy cycle.   46    
Comptes Rendus Mathématiques 2015 [Vol. 353, no. 8, pp. 711-715] A refinement of the Gauss-Lucas theorem (after W. P. Thurston) Gao Yan
Ou Yafei
Tan Lei
6    
Inventiones Mathematicae 2015 [Vol. 202, no. 2, pp. 677-742] A proof of the Marmi-Moussa-Yoccoz conjecture for rotation numbers of high type Davoud Cheraghi 66    
Communications in Mathematical Physics 2016 [Vol. 344, no. 2, pp. 397-426] Herman’s condition and Siegel disks of bi-critical polynomials Pascale Roesch 30